A member asked:

Hi yes, im contacting in regards of my friend, shes currently having symptoms of stomach ache, cramps, diarrhea, nausea, vomiting and dizziness we think it may be foods poisoning? her stool is also a dark black. any idea what it could be?

A doctor has provided 1 answer
Dr. Hunter Handsfield answered

Specializes in Infectious Disease

“Dark black” stool indicates gastrointestinal bleeding, and her other symptoms suggest it is severe. This could be dangerous. Get her to urgent care or an emergency room immediately! If she is confused or faints or lightheaded when she sits or stands, call 911. Good luck to her.

Answered Dec 29, 2019

114 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...